# SDR NSVA20120412513

- Difficulty date: April 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N239CJ
- Make and model: Saab 340B
- Aircraft serial: 340B239
- Aircraft time: 42,980 hours, 49,648 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Drain Valve
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE I/B WING SUMP DRAIN VALVE IS CORRODED AT STA 42.3 BETWEEN STRINGERS 14 AND 15.  REPAIRED IAW TD 340-57-12-07.
